# SDR E81RJT2227062

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N202RL
- Make and model: Cessna 560XL
- Aircraft serial: 5605117
- Aircraft time: 5,544 hours, 3,838 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Leaking
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 315711
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED BY FLIGHT CREW, REASON(S) UNSPECIFIED; ALSO HAD TAKEOFF WARNING SYS FAULT.  RESPONDED TO ACFT ON TAXIWAY WITH BOTH MAIN WHEEL TIRES FLAT.  FOUND BOTH MAIN WHEEL FUSE PLUGS LEAKING, EVIDENCE OF WHEEL OVERHEATING. REPLACED BOTH MAIN WHEEL BRAKES AND MAIN WHEEL ASSY'S.
